What to Expect During and After Treatment with DARZALEX®
During the Infusion
Stay mindful of how you feel: It’s important to tell your healthcare team right away about any discomfort, even if it’s just a cough, runny nose, or throat discomfort, during or after treatment, and especially during the first infusion. These signs and symptoms could mean you are having an infusion reaction to treatment with DARZALEX®.
Infusion reaction symptoms may include:
- shortness of breath or trouble breathing
- dizziness or lightheadedness (hypotension)
- throat tightness
- runny or stuffy nose
It is important to tell your doctor or nurse right away about a reaction so that your healthcare team can put an appropriate plan in place.
Infusion reactions are common with DARZALEX® and can be severe. About half of people treated with DARZALEX® experienced an infusion reaction. These reactions are most likely to happen during the first infusion and are less likely to happen with future infusions.
If you do have an infusion reaction, your healthcare professional may temporarily stop your infusion or completely stop treatment with DARZALEX®.
What Can I Expect After Treatment?
You will be given medicines (corticosteroids) by mouth to lower the chance of delayed infusion reactions. In addition, if you have a history of breathing problems, such as chronic obstructive pulmonary disease, you will be given additional medications that may help prevent these problems, such as bronchodilators or inhaled corticosteroids.
Be sure to discuss with your healthcare professional when you will receive infusions and to come in for all your infusions and follow-up appointments. If you miss any appointments, call your healthcare professional as soon as possible to reschedule your appointment.
Before and after each infusion of DARZALEX®, you will be given medicines that help to reduce the chance of an infusion reaction.
Learn from patients on DARZALEX® and their caregivers about their experiences.
Support at Every Step
Would you like to receive e-mails and other communications from Janssen CarePath that are designed to support you during your treatment journey?